UTI/bladder infection

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Red09
Regular Member


Date Joined Dec 2003
Total Posts : 424
   Posted 7/10/2009 8:02 PM (GMT -6)   
Not sure if this is in the right section.
 
Yesterday I went to my family Dr and got antibotics, I have an UTI..Never had this before so I was wondering if those who have had this can help me out abit..
 
Started antibotics late yesterday, so far it's been 3 pills (I have 3 more left, 2 on Sat then 1 on Sun) the pain isn't as bad as before, it still is sore and burning feeling in my bladder and along my side, but I am still peeing alot!   Is this normal and part of the infection? 
 
Thanks in advance!


Keriamon
Veteran Member


Date Joined Jun 2005
Total Posts : 2976
   Posted 7/12/2009 8:57 PM (GMT -6)   
I don't know about UTI's, but I know it can take antibiotics several days to work. That you're having less pain is showing that they are working and the infection is lessening. I guess the burning-pee thing will be the last to go.

BTW, you should take some probiotics, like Digestive Advantage, Culturelle or similar while you're on those antibiotics. You wouldn't want the antibiotics to mess your guts up in new and worse ways. I can't take antibiotics at all anymore without getting D. But if I take Culturelle, no D.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, August 18, 2017 2:45 AM (GMT -6)
There are a total of 2,856,994 posts in 313,464 threads.
View Active Threads


Who's Online
This forum has 155094 registered members. Please welcome our newest member, sinedka.
289 Guest(s), 3 Registered Member(s) are currently online.  Details
alunke82, Artist Mark, Allandk


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer